Differential and Integral Equations

Uniqueness results for the gap equation in the theory of superconductivity

Yi Hong Du

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the gap equation in superconductivity theory with a positive kernel. Under reasonable conditions on the kernel function, we prove that there exists at most one positive solution. This together with the known existence result gives a fairly complete understanding of the gap equation.

Article information

Differential Integral Equations, Volume 8, Number 2 (1995), 309-324.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 82D55: Superconductors
Secondary: 45G10: Other nonlinear integral equations


Du, Yi Hong. Uniqueness results for the gap equation in the theory of superconductivity. Differential Integral Equations 8 (1995), no. 2, 309--324. https://projecteuclid.org/euclid.die/1369083471

Export citation